Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Points not as hyperplane sections of projectively normal curves

Author: Edoardo Ballico
Journal: Proc. Amer. Math. Soc. 112 (1991), 343-346
MSC: Primary 14H45; Secondary 14M05
MathSciNet review: 1052870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we show for many $ n,d$ (with $ n \geq 6$) that the general set formed by $ d$ points in $ {{\mathbf{P}}^n}$ is not the hyperplane section of an integral projectively normal curve in $ {{\mathbf{P}}^{n + 1}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H45, 14M05

Retrieve articles in all journals with MSC: 14H45, 14M05

Additional Information

PII: S 0002-9939(1991)1052870-9
Keywords: Hyperplane section, projective normal curve, arithmetically Cohen-Macaulay curve, normal sheaf
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia